# SDR DALA2020110203547

- Difficulty date: October 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DAMAGED LAYERS ON PREVIOUS REPAIR ON RT FWD PRESSURE BULKHEAD VAPOR BARRIER WEB STA 663 BETWEEN RBL 45.64 AND RBL 31.83.  RT FWD PRESSURE BULKHEAD VAPOR BARRIER WEB STA 663 BETWEEN RBL 45.64 AND RBL 31.83 WAS REPARED, PER B737-800 S.R.M. 57-10-10-2R REPAIR INSTRUCTIONS 5.
